# SDR FDEA202309011536

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 37,931 hours, 23,250 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Sensor
- Part number: 38850811
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF AND CRZ THERE WAS 3 POWER SURGES (  TRANSFER OF POWER) ON FOURTH ONE BOTH UTILITY BUSES  FELL OFF LINE FOLLOWED QRH AND NOTIFIED GOC/ MOC  WAS ASKED TO DIVERT TO KMCI   REMOVED AND REPLACED THE APU SURGE VALVE AND ECU IAW AMM 49-53-01-4 AND 49-61-02-2. RAN APU AND THE VALVE ITS SELF DID NOT HAVE ANY LEAKS AND THERE ARE NO FAULTS ON THE ECU AT THIS TIME. THE APU DID NOT SURGE AT ALL THE WHOLE TIME THAT WE RAN IT.  FOUND TWO SEPERATE LEAKS DURING THE VALVE LEAK CHECK AND THEY WILL BE SEPERATE WRI'S.  SURGE VALVA ALREADY CHANGED. REMOVED AND REPLACED APU FLOW SENSING MODULE PER AMM 49-53 -08-4, OPS CHECK GOOD.  ER SB GTCP331-49-7707, SURGE VALVE PRESSURE TUBE WAS REPLACED WITH MPN 3618167-1, WHICH INCLUDES A CONDENSATION WEEP HOLE. NSTALLED/WEEP HOLE IS NORMAL CONFIGURATION. OK FOR SERVICE.
